Estimation for Stochastic Damping Hamiltonian Systems under Partial Observation. II Drift term - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles ALEA : Latin American Journal of Probability and Mathematical Statistics Year : 2014

Estimation for Stochastic Damping Hamiltonian Systems under Partial Observation. II Drift term

Abstract

This paper is the second part of our study started with \citet*{CLP}. For some ergodic hamiltonian systems we obtained a central limit theorem for a non-parametric estimator of the invariant density, under partial observation (only the positions are observed). Here we obtain similarly a central limit theorem for a non-parametric estimator of the drift term. This theorem lies on the previous result for the invariant density.
Fichier principal
Vignette du fichier
ALEA_13_153.pdf (793.89 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00877054 , version 1 (25-10-2013)
hal-00877054 , version 2 (29-06-2014)

Identifiers

  • HAL Id : hal-00877054 , version 2

Cite

Patrick Cattiaux, José R. León, Clémentine Prieur. Estimation for Stochastic Damping Hamiltonian Systems under Partial Observation. II Drift term. ALEA : Latin American Journal of Probability and Mathematical Statistics, 2014, 11 (2), pp.359-384. ⟨hal-00877054v2⟩
446 View
226 Download

Share

Gmail Mastodon Facebook X LinkedIn More